# SDR 2017FA0000653

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 23,379 hours
- Engine: Cont IO520BB
- Engine time: 600 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Landing Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP. TROUBLESHOOTING DISCOVERED CIRCUIT BREAKER HAD FAILED.
